| Model Number |
30204E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter also notified the fda on (b)(6) 2022.Medwatch report # (b)(4).No product or photo was returned by the customer.The customer complaint of leaking blood at the connection could not be verified due to the product not being returned for failure investigation.A device history record review for model 30204e lot number 21039703 was performed.The search showed that a total of 17,603 units in 1 lot number was built on 27mar2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported while using alaris smartsite extension set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: batch/lot #: 21039703.Mat# 30204e.Leaking blood at the connection of extension set to hub of needle.
Additional Manufacturer Narrative
The initial reporter also notified the fda on (b)(6) 2022.Medwatch report # (b)(4).No product or photo was returned by the customer.The customer complaint of leaking blood at the connection could not be verified due to the product not being returned for failure investigation.A device history record review for model 30204e lot number 21039703 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27mar2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description